What to do for allergy, cough and cold after withdrawing montek lc?
Namaste Dr. My son aged 10 years has cronic ailments like allergy and cough& cold . when he was 6years he was advised to continue montec lc kid OD in the evening. Since then he is continuing the drug. when i am tring to withdraw the drug after 4/5 days he is suffering from cough etc. so out of apprehension i am giving him the drug regularly. is it safe for him? how to discontinue the drug? what side effects may occur due to such a long term use?
Hi, Welcome to HCM Your son is having chronic allergic reaction. The medicine is found to be very effective in management of these symptoms. But for long term and effective treatment your son should be subjected for skin prick test to find out the allergen causing symptoms. I would suggest you to take your son for skin prick test, so the allergen can be identified and can be treated approximately. Thank you.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]